# SDR COMA0770068

- Difficulty date: November 12, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 11,332 hours, 8,260 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING RIVETS AND DAMAGED TOP WING SKIN O/B OF LEFT MULTI-FUNCTION SPOILERS.  REPAIRED DAMAGED AREA IAW REO 670-51-73-002 AND EA 70-5557-01885.
